# SDR 97ZZZX2400

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858CA
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Engine: Pwa PT6A67D
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 10038901821
- Condition: Stuck
- Location: Rt Wing
- Part time: 3,840 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FUEL PRESSURE ANNUNCIATOR INOPERATIVE.
